# SDR USAA2009012090098

- Difficulty date: January 19, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 18,987 hours, 14,964 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2143 - BOS-LGA - EEL - AFT RIGHT EMERGENCY FLASHLIGHT NOT TESTING.  REMOVED AND REPLACED AFT RIGHT EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.
